MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION PROPAQ MD DEFIBRILLATOR

ZOLL MEDICAL CORPORATION PROPAQ MD DEFIBRILLATOR
Model Number PROPAQ MD
Medical Device Problem Codes Failure of Device to Self-Test (2937); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to monitor a male patient (age unknown), the device inappropriately shut down.Upon re-power up of the device, the device then failed self test.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The reported malfunction was observed during review of the device activity logs.However, the device was put through extensive testing including bench handling and full functionality testing without duplicating a malfunction to the device.Visual inspection found evidence of fretting on the defib cable receptacle suggesting vibration and worn multifunction cable may have played a role.The defib cable receptacle was replaced and a new multi-function cable was sent to the customer as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
PROPAQ MD DEFIBRILLATOR
Common Device Name
PROPAQ MD
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key9776284
Report Number1220908-2020-00498
Device Sequence Number19384302
Product Code MKJ
UDI-Device Identifier00847946017644
UDI-Public00847946017644
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K100654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPROPAQ MD
Device Catalogue NumberPROPAQ MD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1